# SDR TRBA2009121

- Difficulty date: December 7, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 499
- Aircraft time: 20,421 hours, 23,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR OVERHEAD EMERGENCY EXIT SIGN LIGHT, CABIN TO CARGO 1 OVERHEAD EMERGENCY SIGN, FWD LT EMERGENCY EXIT EXTERIOR LIGHT AND MAIN CABIN FLOOR EMERGENCY LIGHTING INOPERATIVE (ONLY EVERY OTHER ONE IS WORKING).  PERFORMED OPS CHECK OF CABIN EMERGENCY LIGHTS AND NO DEFECTS NOTED IAW JIC 33-50-00.
